Overfill help! Juvederm lip injections/ fillers (Photo)

Please see photos I think I have over fill in my top lip ... Will this make my lip sag or when I get the filler resolved? Will the filler have stretched the skin on my lips?

Doctor Answers 6

Overfilled lips

Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. 

You could have the filler dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon.

Hope this opinion is helpful to you. Best of luck, Dr. Frucht.   


Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Lip Injections

You can have the excess filler dissolved with Vitrase and it will go back to your initial shape.  Please consult an expert for lip injections.  Best, Dr. Green

Overfilled top lip

Removing the filler should have no long term effect on the shape of the lip. I always inject lower with upper and try to get close to the ratio of 1:1.61, upper to lower lip, the golden ratio.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Overcorrection

Dear Lucy:

No, hyaluronidase will not cause your lips to sag if used to dissolve the excess volume. Your lips should bounce back nicely!

All the best,
Dr. Clark

Sheryl D. Clark, MD
New York Dermatologist
5.0 out of 5 stars 7 reviews

Overfill help! Juvederm lip injections/ fillers

Hello Lucy0411,

There certainly is a lot of volume in your upper lip.  Some of this could be swelling depending on how long ago you received the filler.  Don't worry, there should not be any sagging of the skin from the temporary swelling.  Even if that is all filler the body has an amazing ability to contract the tissue once that is gone (although simply for cosmesis you may consider getting the injection to dissolve the top lip product if it has already been two weeks).  I'd follow up with your injector and let him or her know your concerns.

I hope this helps and good luck.  

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

Lip Filler

Thank you for your question.  The lips tend to swell during the first 2-3 days after an injection that should improve at 1 week after the injection.  If you just had your lips injected I would give it 1 week before returning to your physician.  Most fillers are made of hyaluronic acid and can be dissolved with hyaluronidase injections.  Your lip should return close to its original size without any sagging.

Lisa Zaleski-Larsen, DO, FAAD
San Diego Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.